# SDR 01FDEA00187

- Difficulty date: March 14, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLT (APU OFF) RED FIRE LIGHT IN APU FIRE HANDLE CAME ON.  UPON ENTRY INTO E&E COMP.  FOUND AREA EXTREMELY WET.  REMOVED APU FIRE DET OPS PWR UNIT, CLEANED AND DRIED AND REINSTALLED.  TEST SYS ALL CK GOOD.  NO LIGHTS CAME ON REF B727-200 WDM.
